# SDR AWXA9500476

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Stop
- Condition: Cracked
- Location: R2 Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C7 INSPECTION, FOUND R1 DOOR STOP LUG CUTOUT CRACKED.  ROUTED OUT CRACK AND INSTALLED REPAIR DOUBLER PER ER 3-52-10-10.  (M)
